Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

6 year old. Had fever, back of knees hurting. Given acetometophin. What is wrong?

My 6 year old daughter had a fever of 103.7 for about a day, and then the fever went down to 101 and has been there for the past 2 days. Just yesterday, after the fever had been down to 101, she started complaining of the back of her knees (and last night one of her calves) hurting when she walks or bends her knees . She has always been an active girl and has never complained about her legs hurting too much, but she went to the doc about 2 years ago for leg pains which the doc said were probably just growing pains and the pain went away after my daughter was given acetometophin. It hurts enough she is hobbling around. Is it serious enough to take her to a doctor, or could it be dehydration? Thank you. ~Jenny
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Your child is having fever which is mostly viral in origin.
Pain in legs is a part of on going viral illness.
Give her acetaminophen as per dosage for pain.
Give her plenty of fluids,fruit juices,coconut water,vegetable soup and soft bland diet so as to maintain hydration and nutrition.
She should take adequate rest for 2 to 3 days.

In case symptoms persist get her examined by pediatrician.
Wishing your child good health.
God bless.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor